# SDR CALA2022082202138

- Difficulty date: August 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 68,648 hours, 25,912 cycles
- System (JASC): 3245 · Tire Tube
- Part: Fairing
- Part number: NA
- Condition: Missing
- Location: Rh Mlg #4 Tire
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 RH MLG #4 TIRE CENTER FAIRING HALF MISSING. REMOVED AND REPLACED #4 TIRE CENTER FAIRING.
